Jun 25, 2002
I am reasonably sensitive to all drugs at this point and have been on Holiday during this testing period (About three months) Wondering what the best combination is to avoid Lipoatrophy.
Answer: There are no guarantees of course, because all drugs can cause problems. However the three d drugs, ddI, d4T and ddC seem to be more likely to cause fat wasting than AZT, 3TC Abacavir or tenofovir. The protease inhibitors can all cause some insulin resistance and therefore the large belly problem. So the best idea would be to try some of the easy nucleosides with one of the non nuc class, that is efavirenz, delavirdine or nevirapine. Good luck! DTD
Response from Dr. Dieterich
There is no perfect combination. That is a reasonalbe choice. Good luck! DTD
- Can HIV Be Transmitted Through Sex With A Prostitute?
- Sex With A Prostitute Do I Need To Get Tested For AIDS
- Itchy Skin After Touching A Bloody Scab Sign Of HIV AIDS
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Painful Red Spots After Swallowing Cum Worried I Have HIV
- Tingling In Fingers After Drinking Water Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.